# SDR NACA2022083100002

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,223 hours, 19,597 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R GEN DRIVE LIGHT ILLUMINATED IN EICAS. DEFERRED PER MEL 24-11-01-01B CAT B ON 8/31/22. RESET RIGHT IDG PER B767 AMM 24-11-01. OPS CHECK GOOD.
